I have been taking microgestin (Junel) for a year or so. I seldom miss pills, and immediately correct the problem (take two the following day). I consistently get what seems like a period during the second week of the pack, and nothing during the week off. What does this mean?
Welcome to ehealthforum,
It is difficult to comment on your condition without examination and further investigations done on you. Do not ignore your symptoms. The period like bleeding during second week of the pill use could be due to breakthrough bleeding (a common side effect of hormonal pill use). The absence of periods at the week off time or absence of withdrawal bleeding does not seem to be normal. Consider visiting your doctor/gynecologist for thorough examination and further investigations to look for the underlying cause for your absent periods. Appropriate treatment would be started to help you (based on examination and investigation results).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.